Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

Arzumanian, Victor and Nahapetian, Boris (2015) Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7 (2). pp. 146-163. ISSN 1829-1163

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag (2015) Notes on Ergodic Theory in Infinite Measure Spaces. Armenian Journal of Mathematics, 7 (2). pp. 97-120. ISSN 1829-1163

This list was generated on Fri Nov 24 02:02:29 2017 AMT.